Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle Investigador

CARLOS BELTRAN ALVAREZ

  • Publicaciones

    18

  • Proyectos

    4

  • Tesis

    2

 carlos.beltran@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Profesor Titular de Universidad

Doctor por la Universidad de Cantabria

 MATHEMATICS & COMPUTATION: FOUNDATIONS, LEARNING AND ARTIFICIAL INTELLIGENCE (M&CFLAI)

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

Áreas de especialidad: ANALISIS MATEMATICO

ORCID: 0000-0002-0689-8232

Scopus Author: 8521615800

 Publicaciones  Proyectos  Tesis dirigidas
18 resultados 
       

A sequence of polynomials with optimal condition number

Artículo de Revista

Journal of the American Mathematical Society 34 (2021), pp.219-244

 Autoría: CARLOS BELTRAN ALVAREZ, MARIA DE UJUE ETAYO RODRIGUEZ, JORDI MARZO, JOAQUIM ORTEGA-CERDÁ

 2021

Approximation to uniform distribution in SO(3)

Artículo de Revista

Constructive Approximation volume 52, pages 283-311(2020)

 Autoría: CARLOS BELTRAN ALVAREZ, DAMIR FERIZOVC

 01/05/2020

Sobre el problema número 7 de Smale

Artículo de Revista

La Gaceta de la RSME, Vol. 23 (2020), Núm. 3, Págs. 507-534

 Autoría: CARLOS BELTRAN ALVAREZ

 2020

Discrete and continuous green energy on compact manifolds

Artículo de Revista

Journal of Approximation Theory 237 (2019) 160-185

 Autoría: CARLOS BELTRAN ALVAREZ, NURIA CORRAL PEREZ, JUAN GONZALEZ CRIADO DEL REY

 2019

Energy of the Coulomb Gas on the Sphere at Low Temperature

Artículo de Revista

Archive for Rational Mechanics and Analysis, 231 (2019) 2007?2017

 Autoría: CARLOS BELTRAN ALVAREZ, ADRIEN HARDY

 01/03/2019

The Polynomial Eigenvalue Problem is Well Conditioned for Random Inputs

Artículo de Revista

SIAM J. Matrix Anal. Appl., Vol. 40, No. 1, pp. 175-193 (2019)

 Autoría: DIEGO ARMENTANO, CARLOS BELTRAN ALVAREZ

 05/02/2019

A generalization of the spherical ensemble to even-dimensional spheres

Artículo de Revista

Journal of Mathematical Analysis and Applications Vol. 475, Iss. 2 (2019), Pag. 1073-1092

 Autoría: MARIA DE UJUE ETAYO RODRIGUEZ, CARLOS BELTRAN ALVAREZ

 01/07/2019

Pencil-Based Algorithms For Tensor Rank Decomposition Are Not Stable

Artículo de Revista

SIAM Journal on Matrix Analysis and Applications Vol. 40, No. 2

 Autoría: CARLOS BELTRAN ALVAREZ, PAUL BREIDING, NICK VANNIEUWENHOVEN

 2019

Algunas propiedades extremales de las raíces de polinomios ortogonales

Artículo de Revista

La Gaceta de la RSME, Vol. 21 (2018), Núm. 2, Págs. 345?366

 Autoría: CARLOS BELTRAN ALVAREZ, FRANCISCO MARCELLÁN, ANDREI MARTÍNEZ-FINKELSHTEIN

 2018

The Projective Ensemble and Distribution of Points in Odd-Dimensional Spheres

Artículo de Revista

Constructive Approximation Volume 48, Issue 1, pp 163-182

 Autoría: CARLOS BELTRAN ALVAREZ, MARIA DE UJUE ETAYO RODRIGUEZ

 01/04/2018

A stable, polynomial-time algorithm for the eigenpair problem

Artículo de Revista

Journal of the European Mathematical Society 20, 1375-1437

 Autoría: DIEGO ARMENTANO, CARLOS BELTRAN ALVAREZ, PETER BÜRGISSER, FELIPE CUCKER, MICHAEL SHUB

 2018

Homotopy continuation for spatial interference alignment in arbitrary MIMO X networks

Artículo de Revista

IEEE Transactions on Signal Processing, 2017, 65(7), 1752-1764

 Autoría: JACOBO FANJUL FERNANDEZ, OSCAR GONZALEZ FERNANDEZ, LUIS IGNACIO SANTAMARIA CABALLERO, CARLOS BELTRAN ALVAREZ

 01/04/2017

Energy and discrepancy of rotationally invariant determinantal point processes in high dimensional spheres

Artículo de Revista

Journal of Complexity 37 (2016) 76-109

 Autoría: CARLOS BELTRAN ALVAREZ, JORDI MARZO, J. ORTEGA-CERDÀ

 2016

Condition Length and Complexity for the Solution of Polynomial Systems

Artículo de Revista

Foundations of Computational Mathematics Volume 16, Issue 6, 1 December 2016, Pages 1401-1422

 Autoría: DIEGO ARMENTANO, CARLOS BELTRAN ALVAREZ, PETER BÜRGISSER, JUAN FELIPE CUCKER FARKAS, MICHAEL SHUB

 2016

A facility location formulation for stable polynomials and elliptic fekete points

Artículo de Revista

Foundations of Computational Mathematics, February 2015, Volume 15, Issue 1, pp 125–157

 Autoría: CARLOS BELTRAN ALVAREZ

 01/02/2015

On the number of interference alignment solutions for the K-user MIMO channel with constant coefficients

Artículo de Revista

IEEE Transactions on Information Theory, 2015, 61(11), 6028 - 6048

 Autoría: OSCAR GONZALEZ FERNANDEZ, CARLOS BELTRAN ALVAREZ, LUIS IGNACIO SANTAMARIA CABALLERO

 01/11/2015

A feasibility test for linear interference alignment in MIMO channels with constant coefficients

Artículo de Revista

IEEE Transactions on Information Theory, 2014, 60(3), 1840 - 1856

 Autoría: OSCAR GONZALEZ FERNANDEZ, CARLOS BELTRAN ALVAREZ, LUIS IGNACIO SANTAMARIA CABALLERO

 01/03/2014

18 resultados 
       

Estamos realizando la búsqueda. Por favor, espere...